Computing Publications

Publications Home » Turning back time in Markovian pr...

Turning back time in Markovian process algebra

Peter G. Harrison

Journal Article
Theoretical Computer Science
Volume 290
Issue 3
pp.1947–1986
January, 2003
Elsevier
DOI 10.1016/S0304-3975(02)00375-4
Abstract

Product-form solutions in Markovian process algebra (MPA) are constructed using properties of reversed processes. The compositionality of MPAs is directly exploited, allowing a large class of hierarchically constructed systems to be solved for their state probabilities at equilibrium. The paper contains new results on both reversed stationary Markov processes as well as MPA itself and includes a mechanisable proof in MPA notation of Jackson's theorem for product-form queueing networks. Several examples are used to illustrate the approach.

Keywords
AESOP
PDF of full publication (364 kilobytes)
(need help viewing PDF files?)
GZipped Postscript of full publication (257 kilobytes)
(need help viewing GZipped Postscript files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.